Combinatorial identifites associated with CFTP.

Roberts, Gareth O. and Rosenthal, Jeffrey S. (2004) Combinatorial identifites associated with CFTP. Far East Journal of Mathematical Sciences, 13 (3). pp. 391-404. ISSN 0972-0871

Full text not available from this repository.


We explore a method of obtaining combinatorial identities by analysing partially-completed runs of the Coupling from the Past (CFTP) algorithm. In particular, using CFTP for simple symmetric random walk (ssrw) with holding boundaries, we derive an identity involving linear combinations of Cab(s) for different a and b, where Cab(s) is the probability that unconstrained ssrw run from 0 for time n has maximum value a, and minimum value b, and ends up at s at time n.

Item Type: Journal Article
Journal or Publication Title: Far East Journal of Mathematical Sciences
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qa
Departments: Faculty of Science and Technology > Lancaster Environment Centre
ID Code: 9527
Deposited By: Users 810 not found.
Deposited On: 13 Jun 2008 10:17
Refereed?: Yes
Published?: Published
Last Modified: 25 Dec 2019 01:29

Actions (login required)

View Item View Item